# SDR 97ZZZX488

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Engine: Pwa JT9D7R4D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

SEA - FLT 740 - DURING CLIMB, NR 1 ENGINE, SN 4603, SURGED.  POWER WAS REDUCED TO IDLE.  CHANGED NR 1 ENGINE.  ENGINE TOTAL TIME:  29,752 HOURS; 8,040 CYCLES.  INVESTIGATION REVEALED THE HIGH PRESSURE COMPRESSOR HAD NON-CONCENTRIC RUBBING OF RUBSTRIPS ON THE 11TH THROUGH 15TH STAGES. THE HIGH PRESSURE COMPRESSOR 'B' MODULE WAS REPLACED AND ENGINE, SN 4603, WAS RETURNED TO SERVICE.
